# SDR DALA2023022201320

- Difficulty date: February 17, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 54,428 hours, 39,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON TEMPORARY REPAIR INSTALLED AT 25R BETWEEN STA 1022 AND STA 1042. COMPLIED WITH LONGERON SPLICE REPAIR PER B717 SRM 53-00-05-2R REPAIR 2 LONGERON REPAIR. A/C WAS DAMAGED BY BELTLOADER ON 13FEB22, REF LOG PAGE 9046786. (LP #2633018)
